# SDR ASAA2025070959351

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 41,137 hours, 12,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. PERFORMED FWD ENTRY DOOR SYSTEM TEST PER AMM 52-11-00. 4.E.(3) DOOR HANDLE TORQUE TEST, STEP (3)(D) TORQUE IS OUTSIDE OF THE SPECIFIED RANGE. ADJUSTED GUIDE ARM ADJUSTER NUT ONE FLAT EXTENDED AND RESECURED JAMNUT REF AMM 52-11-00-820-801 STEP 2.H. ADJUSTED ALL FOUR ROLLER LATCH RECEIVERS INBOARD ONE SERRATION REF AMM 52-11-00-820-801 STEP 2.L PERFORMED FORWARD ENTRY DOOR SYSTEM TEST REF AMM 52-11-00-700-804. TORQUE REQUIRED; TO OPEN THE DOOR HANDLE IS 300 IN/LB, TO CLOSE THE DOOR HANDLE IS 420 IN/LB.
